Duke Mathematical Journal

A note on rings with noetherian spectrum

William Heinzer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 37, Number 3 (1970), 573-578.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077379139

Digital Object Identifier
doi:10.1215/S0012-7094-70-03771-3

Mathematical Reviews number (MathSciNet)
MR0263795

Zentralblatt MATH identifier
0201.04501

Subjects
Primary: 13.20
Secondary: 13.25

Citation

Heinzer, William. A note on rings with noetherian spectrum. Duke Math. J. 37 (1970), no. 3, 573--578. doi:10.1215/S0012-7094-70-03771-3. https://projecteuclid.org/euclid.dmj/1077379139


Export citation